# SDR C2XA99CL046

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW REPORTED SMOKE IN THE CABIN AND COMING FROM THE RIGHT PACK, THE AIRCRAFT WAS TAXIING TO THE MAINTENANCE HANGAR FOR OTHER MAINTENANCE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS ON THE PACK SYSTEM IAW EMB-120 MM 21-00-00, NO DEFECTS WERE NOTED DURING THE CHECKS AND THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
